# SDR AALA20002003

- Difficulty date: November 28, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0484740
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1283 - EN ROUTE DFW-SNA - SHORTLY AFTER TAKEOFF FLIGHT ATTENDANT REPORTED ELECTICAL SMELL IN CABIN.  RETURNED DFW AND LANDEDN WITHOUT FUTHER INCIDENT.  REPLACED OVERHEAD BALLAST AT SEAT 22ND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
